# SDR CALA2025061705602

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 79,348 hours, 29,028 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Skirt
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE SKIRT SHOWING ON 1R DOOR.  PERFORMED INSPECTION OF DOOR SLIDE GIRT BAR TO COVER MEASUREMENT WITHIN LIMITS REF AMM TASK 25-66-01-400-803 UNDER 11" HANGING LENGTH.
